MathSciNet Relay Station
MathSciNet bibliographic data
MR6742 (4,34e) 10.0X
Vandiver, H. S. An arithmetical theory of the Bernoulli numbers. Trans. Amer. Math. Soc. 51, (1942). 502–531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement